MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ AP AST INDICATOR SOLUTION; SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION

BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ AP AST INDICATOR SOLUTION; SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Model Number 246006
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd phoenix¿ ap ast indicator solution incorrect label information was observed by the laboratory personnel.There was no report of patient impact.The following information was provided by the initial reporter: "this is a report about a label issue.".
 
Additional Manufacturer Narrative
H.6.Investigation: this complaint is for discrepant labeling in the barcode when using phoenix ap ast indicator (246006) batch 1123316.The customer did provide photos for investigation.It showed the material number 246004 in the barcode where it should have read 246006.Based on the photo provided this complaint is confirmed.A review of quality notifications revealed one quality notification for the complaint batch that is related to this issue.A review of complaints revealed no additional complaints for the complaint batch.Complaint trending was performed and no trends were identified associated with this defect.Bd id/ast plant quality will continue to monitor for trends and take action as necessary.Please continue to communicate any additional concerns.
 
Event or Problem Description

Brand Name
BD PHOENIX¿ AP AST INDICATOR SOLUTION
Common Device Name
SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12356804
Report Number1119779-2021-01421
Device Sequence Number17226737
Product Code LON
UDI-Device Identifier30382902460061
UDI-Public30382902460061
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020321
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2022
Device Model Number246006
Device Catalogue Number246006
Device Lot Number1123316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown